# SDR DALA2017041703112

- Difficulty date: April 16, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fastener
- Condition: Missing
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE AND MISSING FASTENERS ON VERTICAL STABILIZER LEADING EDGE AT THE SPLICE STA ZFS= 52. ASTENERS WERE REPLACED PER MD-88 AMM 20-30-01. REPAIR IS WITHIN LIMITS IAW SRM 55-03 FIG 30. (LP2978352)
